# SDR DALA2023020300859

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 8,373 hours, 3,837 cycles
- System (JASC): 2700 · Flight Control System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, A

## Discrepancy

SHIP 8127 - DIV - TO LIT DUE TO "R ELEVATOR FAIL" CAUTION MESSAGE. CORRECTIVE ACTION: REPLACED #3 REU. (LP# 9432468)
